sexologist-icon
Loosing interest in sex
I'm 21 year male suffering from erectile dysfunction... Loosing interest in sex... Tried Ashvagandha but no benifits... Not able to get erection... No excitement...if got erection by watching porn then also not able to maintain it... Very poor sex drive... While doing sex... I always finish in 2 min... Due to some over weight... I started exercise 30 min a day from past 1 month but still no benifits... Tried viagra but... It causes headache and body heating... Plzz help How to get attraction on girls How to increase my libido...
46 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

age 21 not worry its curable take proper knowledge about this chat online with me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Excessive masturbation in past may leads to the damage of nerves supplying penis. Which in future leads to weak erection or erectile dysfunction, shrinkage of penis, low sexual stamina etc. For further information you can also visit www.bhuvanaarogyamhospital.com. Don't worry in ayurveda there are some very effective medicines which are natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda vaajikaran treatment. As per ayurveda vaajikaran is meant to rejuvenate and improve complete sexual health. Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. Medicines would be prepared and send to you through courier. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Loss of desire is mainly due to low mood
Next Steps
please indulge in some hobbies. do meditation.
Health Tips
consult a psychologist if not helping
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.